# SDR DALA2023071105609

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 85 hours, 11 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 AFT CARGO DOOR SURROUND SKIN GROUND DAMAGE PERMANENT REPAIR. CORRECTIVE ACTION: C/W ERA 610110-14. (2859980)
